# SDR SWAA2021100419142

- Difficulty date: September 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSEMBLY AT STAB STA 129.50 HAS HFEC INDICATED CRACK IN LOWER SURFACE AT FIRST FASTENER HOLE FWD OF VERTICAL STIFFENER #3. ; / [01] PERFORMED NDT HOLE PROBE PER NDT PART 6 51-00-00 PRO. 16; VERIFIED CRACK INDICATION.; [02] REMOVED DAMAGED AREA PER SRM 55-10-09-2R-5.; [03] VERIFIED DAMAGED IS REMOVED BY. HFEC; NDT PART 6 51-00-00 PRO 23.; [04] FABRICATED FILLER FROM 7075 T-6 PER SRM 55-10-09-2R-5.; [05] FINAL INSTALLATION OF RIB WITH FILLER ACCOMPLISHED ON NON- ROUTINE CARD TTG8Q006L05G .; [06] INSPECTED FINAL INSTALLATION OF RIB WITH FILLER ACCOMPLISHED ON NON- ROUTINE CARD TTG8Q006L05G .; [07] INSPECTED; [08] INSPECTED
